MAUDE Adverse Event Report: BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 6MM(P) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 6MM(P) X 4MM(H); DENTAL ABUTMENT
Model Number IEHA464
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Age and date of birth unknown/not provided.Patient sex unknown/not provided.Weight unknown/not provided.Date of event unknown/not provided.Fax number unknown/not provided.
 
Event or Problem Description
It was reported that the healing abutment would not seat.Doctor placed one-piece healing abutment to complete the procedure.
 
Event or Problem Description
No additional event information at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay device evaluation and additional information.The product was returned for investigation.The reported event is unconfirmed following inspection and evaluation.Based on the evaluation, the device malfunction has not occurred.Additionally, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported device that could cause or contribute to the reported event.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the products were likely within specifications and likely conforming when they left zimmer biomet.Dhr review was completed for the subject lot number (1241390).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1241390) for similar event and no other complaint was identified.The reported event could not be recreated due to the nature of the dental device and event and the complaint is related to the functional performance of the device.A definitive root cause could not be identified.However, the probable causes are not applicable to the reported event since the device malfunction did not occur and the event is unconfirmed through visual and physical inspection.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
CERTAIN BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 6MM(P) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11219178
Report Number0001038806-2021-00109
Device Sequence Number19725496
Product Code NHA
UDI-Device Identifier00844868004684
UDI-Public(01)00844868004684(17)251204(10)1241390(241)IEHA464
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2025
Device Model NumberIEHA464
Device Catalogue NumberIEHA464
Device Lot Number1241390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1